# SDR UPS00832290

- Difficulty date: March 29, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 73,237 hours, 23,153 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING L/E HAS CRACKED RIBS UPPER SIDE AT XFS 735, 741.25, 778.75, 803.75, 828.75 AND LOWER SIDE AT XFS 785.  REPAIRED IAW SRM 57-2-0 FIG 2.
